# SDR DALA2019061063473

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,702 hours, 38,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: Door Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 R-4 DOOR AFT FRAME DOOR STOP BEARING PLATE MISSING. MID FRAME LOCATION. CORRECTIVE ACTION: INSTALLED NEW PLATE AS REQUIRED IAW B757 52-11. (5918535)
